Wadge-like reducibilities on arbitrary quasi-Polish spaces. Motto Ros, L.; Schlicht, P.; and Selivanov, V. Mathematical Structures in Computer Science, 25:1705–1754, 12, 2015.
Wadge-like reducibilities on arbitrary quasi-Polish spaces [link]Paper  doi  bibtex   
@ARTICLE{MRSS15,
  author = {Motto Ros, Luca and Schlicht, Philipp and Selivanov, Victor},
  title = {{W}adge-like reducibilities on arbitrary quasi-{P}olish spaces},
  journal = {Mathematical Structures in Computer Science},
  year = {2015},
  volume = {25},
  pages = {1705--1754},
  month = {12},
  doi = {10.1017/S0960129513000339},
  file = {MRSS15.pdf:MRSS15.pdf:PDF},
  issn = {1469-8072},
  issue = {Special Issue 08},
  keywords = {bib,cca},
  numpages = {50},
  owner = {Vasco},
  timestamp = {2015.11.18},
  url = {http://journals.cambridge.org/article_S0960129513000339}
}
Downloads: 0